Faculty of Mathematics
Collaborative Research Centre 701
Spectral Structures and Topological Methods in Mathematics
stripes SFB701

Preprints 2009

Published in 2009  |  Preprint search


09080 M. Röckner, F.-Y. Wang PDF | PS.GZ
Log-Harnack Inequality for Stochastic Differential Equations in Hilbert Spaces and its Consequences
Project: B4
Published: IDAQ 13, no. 1 (2010), 27–37
09079 C. M. Ringel PDF | PS.GZ
Cluster-concealed algebras
Project: C3
Published: Adv. Math. 226, no. 2 (2011), 1513–1537
09078 C. M. Ringel PDF | PS.GZ
Gabriel-Roiter inclusions and Auslander-Reiten theory
Project: C3
Published: J. Algebra 324, no. 12 (2010), 3579–3590
09077 C. M. Ringel PDF | PS.GZ
Iyama’s finiteness theorem via strongly quasi-hereditary algebras
Project: C3
Published: J. Pure Appl. Algebra 214, no. 9 (2010), 1687–1692
09076 C. M. Ringel PDF | PS.GZ
Indecomposables live in all smaller lengths
Project: C3
Published: Bull. Lond. Math. Soc. 43, no. 4 (2011), 655–660
09075 C. M. Ringel PDF | PS.GZ
The $SL_3$-module $T (43)$ for $p = 3$.
Project: C3
Published: International Electronic Journal of Algebra 9 (2011), 177-219
09074 L. Beznea, M. Röckner PDF | PS.GZ
Applications of Compact Superharmonic Functions: Path Regularity and Tightness of Capacities
Project: B4
Published: Compl. Anal. Oper. Th. 5, no. 3 (2011), 731–741
09073 F. Götze, A. Zaitsev PDF | PS.GZ
Uniform rates of approximation by short asymptotic expansions in the CLT for quadratic forms of sums of i.i.d. random vectors
Project: B1
Published: J. Math. Sci. (N. Y.) 176, no. 2 (2011), 162–189
09072 F. Götze, A. Zaitsev PDF | PS.GZ
The accuracy of approximation in the multidimensional invariance principle for sums of independent identically distributed random vectors with finite moments
Project: B1
Published: J. Math. Sci. (N. Y.) 167, no. 4 (2010), 495–500
09071 H. Kösters PDF | PS.GZ
Characteristic polynomials of sample covariance matrices: the non-square case
Project: A4
Published: Cent. Eur. J. Math. 8, no. 4 (2010), 763–779
09070 F. Russo, F. Viens PDF | PS.GZ
Gaussian and non-Gaussian processes of zero power variation
Project: B4
09069 S. Goutte, N. Oudjane, F. Russo PDF | PS.GZ
Variance Optimal Hedging for continuous time processes wirh independent increments and applications
Project: B4
09068 W. Hansen, I. Netuka PDF | PS.GZ
On the Picard principle for $\Delta$ + $\mu$
Project: A6
Published: Mathematische Zeitschrift 270 (2012), 783-807
Notes: A totally revised version of 09020
09067 M. Bloznelis, F. Götze, J. Jaworski PDF | PS.GZ
Birth of a strongly connected giant in an inhomogeneous random digraph
Projects: A4, B1
Published: J. Appl. Probab. 49, no. 3 (2012), 601-611
09066 A. Manoussos PDF | PS.GZ
The group of isometries of a locally compact metric space with one end
Project: B1
Published: Topology and its Applications 157 (2010), 2876-2879
<< previous
1 | 2 | 3 | 4 | 5 | 6 next >>